Entry Becken:2000:ACG from jcomputapplmath2000.bib

Last update: Tue Mar 5 02:05:16 MST 2019                Valid HTML 4.0!

Index sections

Top | Symbols | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Becken:2000:ACG,
  author =       "W. Becken and P. Schmelcher",
  title =        "The analytic continuation of the {Gaussian}
                 hypergeometric function {$_2 F_1 (a, b; c; z)$} for
                 arbitrary parameters",
  journal =      j-J-COMPUT-APPL-MATH,
  volume =       "126",
  number =       "1--2",
  pages =        "449--478",
  day =          "30",
  month =        dec,
  year =         "2000",
  CODEN =        "JCAMDI",
  DOI =          "https://doi.org/10.1016/S0377-0427(00)00267-3",
  ISSN =         "0377-0427 (print), 1879-1778 (electronic)",
  ISSN-L =       "0377-0427",
  MRclass =      "33C05 (33F05)",
  MRnumber =     "MR1806771 (2002e:33003)",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/elefunt.bib;
                 http://www.math.utah.edu/pub/tex/bib/jcomputapplmath2000.bib",
  URL =          "http://www.sciencedirect.com/science/article/pii/S0377042700002673",
  acknowledgement = ack-nhfb,
  fjournal =     "Journal of Computational and Applied Mathematics",
  journal-URL =  "http://www.sciencedirect.com/science/journal/03770427",
}

Related entries